# SDR DALA14018229230

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 34,840 hours, 24,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OF 2 ALUMINUM HANDLE CABLES BROKE OFF OF THE FLIGHT DECK DOOR.  R & R FLIGHT DECK DOOR AND DOOR HANDLE RELEASE HANDLE IAW AMM.
